276°
Posted 20 hours ago

Lemsip Max Cold & Flu Lemon Hot Drink, 10 Sachets, Contains Paracetamol, For Fever, Headaches, Body Aches, Blocked Nose, Sore Throat Relief

£9.9£99Clearance
ZTS2023's avatar
Shared by
ZTS2023
Joined in 2023
82
63

About this deal

Active ingredients: Each 5g sachet of powder for oral suspension contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12. Adults and children over 12: Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Consult a doctor before use if you have liver or kidney problems, or if you are taking any other medications. The main difference between Lemsip Max Cold and Flu Sachets and Lemsip Cold and Flu Lemon Sachets are the active ingredients. The 103 third parties who use cookies on this service do so for their purposes of displaying and measuring personalized ads, generating audience insights, and developing and improving products.

Beechams Cold and Flu Hot Lemon and Honey Powders provide relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness. If you have forgotten to take a dose, take it as soon as you remember and then take the next dose at least four hours later. You can change your choices at any time by visiting Cookie preferences, as described in the Cookie notice. If more than the recommended dosage is taken then it will more than likely result in a paracetamol overdose. Overall, cold and flu drink sachets are a great way to alleviate symptoms and get back on the path to feeling better.

Max sachets, Lemon or blackcurrant flavour, help to give relief from symptoms of fever, body aches, headaches, blocked nose and sore throat. Acid Reflux Heartburn is a burning feeling in the chest caused by stomach acid travelling up towards the throat (acid reflux). Phenylephrine Hydrochloride is a decongestant that helps unblock the nose and sinuses, allowing the patient to breathe more easily.

Lemsip cold and flu sachets are a non-drowsy hot lemon drink providing relief from cold symptoms such as blocked nose, headache, fever, body aches and pains and sore throats. Additionally, many of these sachets are packed with vitamins and minerals that can help boost your immune system and fight off the cold and flu. Please always read the labels, warnings, and directions provided with the product before using or consuming a product. For many, managing the symptoms of colds and flu can be achieved with simple painkillers such as paracetamol or ibuprofen. Each 5g sachet of Yellow Powder, taken as a hot Lemon Drink contains the active ingredients: Paracetamol 1000mg, Phenylephrine Hydrochloride 12.Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication. Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacist for more information.

Asda Great Deal

Free UK shipping. 15 day free returns.
Community Updates
*So you can easily identify outgoing links on our site, we've marked them with an "*" symbol. Links on our site are monetised, but this never affects which deals get posted. Find more info in our FAQs and About Us page.
New Comment